Has any experienced low Testosterone levels or low sex drive, symptoms of ED after taking metformin over a period of time ?
Metformin is very bad for men. Not only does it reduce(flatline) testosterone but it impairs penile sensitivity. There is a reason it is prescribed by doctors to increase breast feeding response and reduce testosterone in females. What do you think it does to men? Expect 1-3 MONTHS to recover from Metformin Penile Disfunction with proper supplements and detoxing. Doctors don't tell people this and instead just say ED is a 'part of growing old' then they prescribe something for that!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2013 • 1 answer
Posted 12 Oct 2013 • 3 answers
Testosterone - My boyfriend has low t and I'm loosing my mind. I'm in my late 20's and my sex drive?
Posted 22 Oct 2014 • 1 answer
Posted 28 Jul 2017 • 1 answer
Hypogonadism - Male - I'm a 39 year old male that was born with Spina Bifida. I have been diagnosed?
Posted 2 days 20 hours ago • 0 answers